# SDR R61A2019061280610

- Difficulty date: May 28, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 29,969 hours, 23,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  MAINTENANCE REPORTED LEVE 2 CORROSION ON CENTER FUSELAGE III PASSENGER FLOOR STRUCTURE AT SPLICE PLATE BETWEEN FR 87-88 AND LBL 36 AREA. MAINTENANCE REMOVED AND REPLACED THE SPLICE PLATE BETWEEN FR 87-88 AND LBL 36 AREA ON CENTER FUSELAGE III PASSENGER FLOOR STRUCTURE IAW EMBRAER SRM 51-42-04. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
